# SDR SWAA054011

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 29,228 hours, 24,271 cycles
- Engine: Ge CFM563B1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.   REINSTALLED SLIDE IAW MM.
